Business Models in Global Competition

Tallman, S, Luo, Y and Buckley, PJ (2018) Business Models in Global Competition. Global Strategy Journal, 8 (4). pp. 517-535. ISSN 2042-5805



Copyright, Publisher and Additional Information: © 2017 Strategic Management Society. This is the peer reviewed version of the following article: Tallman S, Luo Y, Buckley PJ. (2017) Business models in global competition. Global Strategy Journal, which has been published in final form at This article may be used for non-commercial purposes in accordance with Wiley Terms and Conditions for Self-Archiving. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: business models; global business environment; global competition; MNEs; value proposition
  • Accepted: 11 May 2017
  • Published (online): 18 July 2017
  • Published: 1 November 2018
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Business (Leeds) > International Business Division (LUBS) (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 17 May 2017 09:59
Last Modified: 18 Jul 2019 00:41
Status: Published
Publisher: Wiley
Identification Number:

Share / Export